# SDR SWAA2012070205473

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 236,110 hours, 22,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6551463
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR SLIDE LATCHES STICKS.  LUBRICATED AND CLEANED LATCHES PER MM.
